# SDR FDEA201201260351

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 43,552 hours, 29,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLIDE WAS OUT OF ITS CONTAINER WHEN S/O ARRIVED FOR PREFLIGHT.  REINSTALLED SLIDE ON L1 DOOR IAW MM REF 25-60-015-2-0.  OK FOR FLIGHT.
